American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(70H99) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Jim Stasheff. Constrained Poisson algebras and strong homotopy representations. Bull. Amer. Math. Soc. 19 (1988) 287-290. MR 940489.
Abstract, references, and article information   
View Article: PDF

[2] P. Deift, L. C. Li, T. Nanda and C. Tomei. The Toda flow on a generic orbit is integrable. Bull. Amer. Math. Soc. 11 (1984) 367-368. MR 752800.
Abstract, references, and article information   
View Article: PDF

[3] M. Bottkol. Bifurcation of periodic orbits on manifolds, and Hamiltonian systems. Bull. Amer. Math. Soc. 83 (1977) 1060-1062. MR 0440615.
Abstract, references, and article information   
View Article: PDF

[4] Ernesto A. Lacomba. Homogeneous mechanical systems with symmetry, and geometry of the coadjoint action. Bull. Amer. Math. Soc. 82 (1976) 150-152. MR 0400305.
Abstract, references, and article information   
View Article: PDF

[5] R. E. Meyer. Exponential action of a pendulum. Bull. Amer. Math. Soc. 80 (1974) 164-168. MR 0327111.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1